# SDR 20010403CW008

- Difficulty date: March 15, 2001
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N243AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496042
- Engine: Lyc O360A1D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 492303
- Condition: Malfunctioned
- Location: Mlg
- Part time: 100 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT LANDING GEAR WOULD NOT EXTEND, THEY THEN PULLED THE EMERGENCY EXTENSION VALVE AND THE GEAR LOWERED WITH THREE GREEN.  UPON INSPECTION FOUND THE EMERGENCY GEAR EXTENSION VALVE TO BE,  SPRAYING HYDRAULIC FLUID IN NOSE BELOW HEATER.  THIS IN TURN DEPLENISHED ALL FLUID IN RESERVOIR AND BURNED UP HYDRAULIC POWERPAK.  SUSPECT INCORRECT ORING IN VALVE.
